# SDR AALA201708259026

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 89,444 hours, 14,356 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 46700017
- Part serial: 1237
- Condition: Failed
- Location: Galley
- Part time: 21,690 hours, 6,700 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE VISIBLE, ARCING SOUND, AND ELECTRICAL ODOR COMING FROM COFFEEMAKER.  BOTH CIRCUIT BREAKERS PULLED.  REMOVED AND REPLACED COFFEEMAKER IAW AMM 25-32-02.
